Liquefaction of unstable slopes

Koenders, M. and Sellmeijer, J.B. (1992) Liquefaction of unstable slopes. International Journal for Numerical and Analytical Methods in Geomechanics, 16(8), pp. 571-579. ISSN (print) 0363-9061

Full text not available from this archive.
Item Type: Article
Research Area: Earth systems and environmental sciences
Faculty, School or Research Centre: Faculty of Science (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 02 Apr 2012 09:13
Last Modified: 02 Apr 2012 09:13

Actions (Repository Editors)

Item Control Page Item Control Page